# SDR ASAA2014020306760

- Difficulty date: February 3, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 19,703 hours, 6,116 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10599
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 19,826 hours, 7,225 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  GROUND TEST CONFIRMED RT TEMP CONTROL BITE, FAILED THIS PACK TCV IAW FIM 21-62/801.  RESET TEMP CONTROLLER.  R & R  TEMPERATURE CONTROL VALVE RT IAW AMM 21-51-10.  OPS CHECKED GOOD.
